Results 1 to 6 of 6

Thread: Primolut N not working, anyone elses experiences...

  1. #1

    Join Date
    Feb 2008
    Location
    Brisbane
    Posts
    12

    Default Primolut N not working, anyone elses experiences...

    Hello

    So after being on a course of Primolut N for 5 days taking 1 tablet a day to induce AF, still no AF and it is now 7 days after last tablet. I have read the instructions and it says AF should come a few days after last tablet? So anyway, I am planning on seeing the GP again next week as it is not working but just wanted to see if this happned to anyone else? I am starting to think there maybe something really wrong. My GP said when prescribed that if this didn't work then she was unsure what she would do.



    Confused and worried.

    Love to hear about anyones experiences would be great.

    Thanks

  2. #2
    Hopeful Guest

    Default

    I am experiencing the same thing... waiting for my period. It has been 7 days and my stomach is bloated and i have period like cramps, but no period.
    My question is, how long after taking the final primolut pill do i have to wait to get my period?

  3. #3

    Join Date
    Mar 2008
    Location
    Sunny QLD!
    Posts
    720

    Default

    Hi, i dont have an answer for you, i am sorry.... but i do hope you find an answer soon.

    I do remember having to use Primolut N when i was younger to bring on AF and it worked within 3 days, so i dont know why you both havent started! Very bizzare. Hopefully one of the fantastic ladies here will have an answer for you.... (i tried googling it for you both but really came up trumps)..

    Sorry i couldnt be more help.


  4. #4
    Hopeful Guest

    Default

    Thanks - i attempted the same thing with google... hopefully someone out there has an answer for me.

  5. #5

    Join Date
    Jan 2006
    Location
    Sydney
    Posts
    376

    Default

    I used primolut N, but from memory took 4 little tablets for 4 days and AF arrived around 5-7 days later. I hope you get some answers from your dr.

  6. #6

    Default

    Hi Ladies,

    Just wanted to know , did u got period after taking primoult N, or what did doc suggested.
    I have got my periods from last 4 months. I saw Gyneac 2 days back and he gave Primolut (2 tablet/day for 5 day). its my second day, and I am having cramps. I have PCOS & endometriosis.
    Please reply.

Similar Threads

  1. Vent warning - I'm sick of 'working families'
    By farmgirl77 in forum Long Term TTC
    Replies: 4
    Last Post: March 5th, 2008, 05:33 AM
  2. when did u stop working?
    By sallymarie in forum Pregnancy Forums
    Replies: 17
    Last Post: December 17th, 2007, 09:29 AM
  3. ABC Radio Lifematters: Mumpreneurs Working from Home
    By Astrid in forum Working From Home
    Replies: 2
    Last Post: November 13th, 2006, 11:39 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •